# SDR CA140730012

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 85547119
- Condition: Cracked
- Location: Rudder
- Part time: 13,687 hours
- Component: Rudder, Dhav, 85547001005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 4 CRACKS WERE FOUND ON THE FORE RUDDER FRONT SPAR FLANGE AT THE CENTER HINGE RIGHT HAND SIDE.
